# SDR M7K2008F00010

- Difficulty date: May 12, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N821MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4134
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: 350A31182703
- Part serial: 10191021010214
- Condition: Cracked
- Location: Main Rotor Hub
- Part time: 1,294 hours
- Component: Hub Assy, Urocop
- Component part number: 355A31000201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF 0429084134) DURING ROUTINE INSPECTION, THE ELASTOMER ON (1) FREQUENCY ADAPTER WAS FOUND CRACKED.  A NEW SET OF (3) ADAPTERS WAS INSTALLED. THIS IS A VERY COMMON DEFECT FOR THIS PART.  SUGGEST A DIFFERENT ELASTOMER FORMULATION BE UTILIZED. AN OLDER PN FREQUENCY ADAPTER HAD A FORMULATION THAT RARELY FAILED.  THE MFG IS HAVING DIFFICULTY PRODUCING ENOUGH OF THESE FAILURE PRONE PART TO MEET DEMAND.  RETURNING TO THE OLDER FORMULATION HAS BEEN SUGGESTED TO THE AC MFG FOR YEARS WITH O ACTION TAKEN.
